Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 1-11
http://dx.doi.org/10.1155/S0161171290000011
Research Expository and Survey Articles

Prime valued polynomials and class numbers of quadratic fields

Department of Mathematics and Statistics, The University of Calgary, Calgary T2N 1N4, Alberta, Canada

Received 15 August 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard A. Mollin, “Prime valued polynomials and class numbers of quadratic fields,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 1-11, 1990. https://doi.org/10.1155/S0161171290000011.